Advances in Applied Probability

Connecting discrete and continuous lookback or hindsight options in exponential Lévy models

E. H. A. Dia and D. Lamberton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Motivated by the pricing of lookback options in exponential Lévy models, we study the difference between the continuous and discrete supremums of Lévy processes. In particular, we extend the results of Broadie, Glasserman and Kou (1999) to jump diffusion models. We also derive bounds for general exponential Lévy models.

Article information

Source
Adv. in Appl. Probab., Volume 43, Number 4 (2011), 1136-1165.

Dates
First available in Project Euclid: 16 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.aap/1324045702

Digital Object Identifier
doi:10.1239/aap/1324045702

Mathematical Reviews number (MathSciNet)
MR2867949

Zentralblatt MATH identifier
1235.60049

Subjects
Primary: 60G51: Processes with independent increments; Lévy processes 60J75: Jump processes 65N15: Error bounds
Secondary: 91G20: Derivative securities

Keywords
Exponential Lévy model lookback option continuity correction

Citation

Dia, E. H. A.; Lamberton, D. Connecting discrete and continuous lookback or hindsight options in exponential Lévy models. Adv. in Appl. Probab. 43 (2011), no. 4, 1136--1165. doi:10.1239/aap/1324045702. https://projecteuclid.org/euclid.aap/1324045702


Export citation

References

  • Asmussen, S. (1987). Applied Probability and Queues, John Wiley, Chichester.
  • Asmussen, S., Glynn, P. and Pitman, J. (1995). Discretization error in simulation of one-dimensional reflecting Brownian motion. Ann. Appl. Prob. 5, 875–896.
  • Bertoin, J. (1996). Lévy Processes. Cambridge University Press.
  • Broadie, M., Glasserman, P. and Kou, S. (1997). A continuity correction for discrete barrier options. Math. Finance 7, 325–349.
  • Broadie, M., Glasserman, P. and Kou, S. G. (1999). Connecting discrete and continuous path-dependent options. Finance Stoch. 3, 55–82.
  • Cont, R. and Tankov, P. (2004). Financial Modelling with Jump Processes. Chapman & Hall/CRC, Boca Raton, FL.
  • Dia, E. H. A. (2010). Exotic options under exponential Lévy model. Doctoral Thesis, Université Paris-Est. Available at http://tel.archives-ouvertes.fr/tel-00520583/.
  • Dia, E. H. A. and Lamberton, D. (2011). Continuity correction for barrier options in jump-diffusion models. To appear in SIAM J. Financial Math.
  • Fuh, C.-D., Luo, S.-F. and Yen, J.-F. (2010). Pricing discrete path-dependent options under a jump-diffusion model. In Seminars in Financial Statistics, Academia Sinica, 27pp.
  • Gobet, E. and Menozzi, S. (2010). Stopped diffusion processes: boundary corrections and overshoot. Stoch. Process. Appl. 120, 130–162.
  • Knopp, K. (1990). Theory and Applications of Infinite Series. Dover, New York.
  • Sato, K. I. (1999). Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press.